# SDR AALA200810149

- Difficulty date: November 1, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N449AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49475
- Aircraft time: 62,261 hours, 32,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED BY INSIDE DOOR HANDLE IN CORNER OF FWD PASSENGER DOOR.  INSTALLED ANGLE DOUBLER PER SRM 52-05-00.
